CSN Login
Members Online: 12

New Symptoms

mrsptsu2012's picture
mrsptsu2012
Posts: 63
Joined: May 2011

My husband was diagnosed with lung cancer that had already spread to the brain by the time of the diagnosis. There is one spot on his upper left lung and one spot on his brain. Both spots are only approx. 2 cm. They started him on steriods for the swelling of the brain. He is now having blurred vision and breaking out in a sweat. We know the blurred vision is a side effect to the steriod. Does anyone know if the sweating is a side effect to the steriods or a symptom from the cancer?

cabbott
Posts: 1046
Joined: Aug 2006

If you can locate an accurate spelling of the name of the steroid, you can put it in a google search along with the term "side effects". I look up medicines all the time. (example: "Zyrtec D"+"side effects") Then I click on some of the articles that come up. Some are almost too medical for me to understand. Some don't have exactly what I'm looking for. But usually I find a list of side effects that tell me what I want to know. You could also try the name of the medicine + sweating. That might work even better. Don't be surprised if it leads you back to this very board! I've seen that happen too!

sleepless in jersey
Posts: 185
Joined: Feb 2011

Hello~ My Mom had really bad sweating as well somewhat like HOT flashes her upper lip was beading along her forehead and I believe it all was from the Decadron. I remember clearly at the consultation for the 1st time with the Oncologists office it was happening.
It did subside as they slowly decreased her dosage.
However, she didn't have blurred vision she had her perifferal vision effected do to the size of her brain tumor and that came back after that was removed. Also I do tell everybody that its a rare side effect, but they also put her on Keppra its a anti seizure med. to prevent her from having one. It caused her to be extremely jaundice and be put in the hospital for a wk. It's just one of the common drugs that is given and alot of the Doc's are not aware of this rare side effect so I tell everybody.
My prayers are with you and your husband...

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network